| Model Number |
TRUMETRXGO |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
Fatigue (1849)
| Date of Event |
03/09/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Manufacturer contacted customer on (b)(6) in a follow-up call in order to ensure the customer's condition since the initial call; customer condition improved.No symptoms or medical attention reported since the original call.Customer satisfied with the replacement product.
Event or Problem Description
Consumer reported complaint for high blood glucose results.The customer is concerned with results obtained of 308 mg/dl.The expected fasting blood glucose test result range is 140 to 150 mg/dl.The customer and did report symptom of feeling tired.Medical attention is not reported as a result of the actual blood glucose results and reported symptoms.The product is stored by customer according to specification in the bedroom.During the call on (b)(6) 2018, a back to back blood test was refused by the customer.The test strip lot manufacturer's expiration date is 03/28/2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history: (b)(6).Customer called in states the meter is reading high.Customer states the meter read 308 mg/dl fasting.Customer states his normal fasting range is 140-150 mg/dl fasting.Customer denies the need for medical attention at the time of call and denies signs and symptoms of hyperglycemia at the time of call.